Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Complex zeros of the modified Bessel function $ K\sb{n}(Z)$


Author: R. Parnes
Journal: Math. Comp. 26 (1972), 949-953
MSC: Primary 65D20; Secondary 33A40
DOI: https://doi.org/10.1090/S0025-5718-1972-0314237-4
MathSciNet review: 0314237
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The complex zeros of $ {K_n}(Z)$ are computed for integer orders $ n = 2(1)10$, to $ {\text{9D}}$ figures, using an iterative interpolation scheme.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A40

Retrieve articles in all journals with MSC: 65D20, 33A40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0314237-4
Keywords: Bessel functions, complex zeros
Article copyright: © Copyright 1972 American Mathematical Society